# SDR UALA2010111504214

- Difficulty date: November 13, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 57,132 hours, 20,608 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963165
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING LIGHTS ARE INOP SEATS 12ABC.  REPLACED SEAT WIRE HARNESS AND LIGHT ASSY. OPS CK GOOD.
